# SDR ASAA2022011037119

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,527 hours, 921 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG SMT SHOWS FAULT ENG 2 EEC 1. GROUNDED - YES. FOUND COORELATED MAINT MESSAGE 73-43984 ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMODATION TEST FAILED, ENG 2 EEC CHANNEL B, THIS LEG AND LEG 2. FAULT NOT ACTIVE. ACCOMPLISHED B737-9 IFIM TASK G73-20-00-810-928 AND TEST 32 TWICE. FAULT MESSAGE NO LONGER SHOWS. REPAIR CONFIRMATION SUCCESSFUL.
